Translator Disclaimer
2018 Long-time behavior of $3$–dimensional Ricci flow: introduction
Richard H Bamler
Geom. Topol. 22(2): 757-774 (2018). DOI: 10.2140/gt.2018.22.757

Abstract

In the following series of papers we analyze the long-time behavior of 3–dimensional Ricci flows with surgery. Our main result will be that if the surgeries are performed correctly, then only finitely many surgeries occur and after some time the curvature is bounded by Ct1. This result confirms a conjecture of Perelman. In the course of the proof, we also obtain a qualitative description of the geometry as t.

Citation

Download Citation

Richard H Bamler. "Long-time behavior of $3$–dimensional Ricci flow: introduction." Geom. Topol. 22 (2) 757 - 774, 2018. https://doi.org/10.2140/gt.2018.22.757

Information

Received: 16 December 2014; Revised: 1 May 2016; Accepted: 20 January 2017; Published: 2018
First available in Project Euclid: 1 February 2018

zbMATH: 06828599
MathSciNet: MR3748679
Digital Object Identifier: 10.2140/gt.2018.22.757

Subjects:
Primary: 53C44
Secondary: 49Q05 , 53C23 , 57M15 , 57M20 , 57M50

Keywords: $3$–manifolds , asymptotics of Ricci flow , finitely many surgeries , geometrization of $3$–manifolds , Ricci flow , Ricci flow with surgery

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 2 • 2018
MSP
Back to Top